MAUDE Adverse Event Report: OWEN MUMFORD LIMITED UNISTIK; LANCET

OWEN MUMFORD LIMITED UNISTIK; LANCET
Model Number AT 1012
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Offending device was not sent back.Investigation consisted of reviewing the batch file and retain samples.No anomalies were highlighted that could account for this complaint.No further action could be taken.
 
Event or Problem Description
Hospital sent email of an issue they had experienced with our lancets.The email stated some of the lancets, device does not retract needle after use.They reported the needle loosely drops out but doesn't remain with the orange base.No other details were provided, nor a sample sent.

Brand Name
UNISTIK
Common Device Name
LANCET
Manufacturer (Section D)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK  OX20 1TU
Manufacturer (Section G)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK   OX20 1TU
Manufacturer Contact
patty haney
1755 west oak commons ct.
marietta, GA 30062
7709772226
MDR Report Key21453284
Report Number8021764-2025-00002
Device Sequence Number15253049
Product Code FMK
UDI-Device Identifier00384701012013
UDI-Public00384701012013
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K221126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAT 1012
Device Lot Number078401
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2025
Initial Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown